Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine lipschitzien
Annales de l'Institut Fourier, Volume 28 (1978) no. 4, p. 169-213

We study the Martin compactification of a Lipschitz domain, with respect to an elliptic operator L: we show, for L-harmonic functions and adjoint L-harmonic functions, an estimate due to L-Carleson when L=Δ. We use that result to obtain a “Harnack Boundary Principle” related to the behaviour of 0 L-harmonic functions. We can then obtain, the existence and uniqueness of a L-kernel functions at each QΩ, as well as a Fatou-Doob type theorem on non tangential limits for quotients of L-harmonic functions. We construct a planar domain whose Martin compactification with respect to Δ and 2 x 2 +2 2 y 2 are not homeomorphics, and a domain including an angle {z0;| Arg t (z)|<α} such that the net {]0,ε];ε>0} is not converging in the usual compactification of Ω.

L’article étudie le compactifié de Martin d’un domaine lipschitzien Ω relativement à un opérateur elliptique à coefficients hödériens L ; on étend aux fonctions L-harmoniques et aux fonctions L-harmoniques adjointes sur Ω une estimation de L-Carleson pour le cas L=Δ, puis on établit un “principe de Harnack à la frontière” comparant l’allure à la frontière de fonctions L-harmoniques 0 sur Ω. Conséquences : QΩ, et normalisée en A 0 Ω ; un théorème de type Fatou-Doob sur l’existence de limites angulaires.

On construit un domaine plan dont les compactifiés relativement à Δ et à 2 x 2 +2 2 y 2 ne sont pas homéomorphes, et un domaine Ω contenant un angle {z0;| Arg t (z)|<α} et tel que {]0,ε];ε>0} ne soit pas une base de filtre convergente dans le compactifié de Ω.

@article{AIF_1978__28_4_169_0,
     author = {Ancona, Alano},
     title = {Principe de Harnack \`a la fronti\`ere et th\'eor\`eme de Fatou pour un op\'erateur elliptique dans un domaine lipschitzien},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {4},
     year = {1978},
     pages = {169-213},
     doi = {10.5802/aif.720},
     zbl = {0377.31001},
     mrnumber = {80d:31006},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1978__28_4_169_0}
}
Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine lipschitzien. Annales de l'Institut Fourier, Volume 28 (1978) no. 4, pp. 169-213. doi : 10.5802/aif.720. http://www.numdam.org/item/AIF_1978__28_4_169_0/

[1] M. Brelot, Remarques sur la variation des fonctions harmoniques et les masses associées. Application, Ann. Inst. Fourier, II (1950), 101-111. | Numdam | MR 13,458i | Zbl 0042.33604

[1bis] M. Brelot, Sur le principe des singularités positives et la topologie de R.S. Martin, Ann. Univ. Grenoble, 23, 298-30 (1950), 307. | Numdam

[2] N. Boboc et P. Mustata, Espaces harmoniques associés aux opérateurs différentiels linéaires du second ordre de type elliptique, Lecture Notes, 68, Springer Verlag (1968). | MR 39 #3020 | Zbl 0167.40301

[3] L. Carleson, On the existence of boundary values for harmonic functions of several variables, Ark. Math., 4 (1962). | MR 28 #2232 | Zbl 0107.08402

[4] B. Dahlberg, A note on sets of harmonic measure zero, Preprint.

[5] D. Gildbarg et J. Serrin, On isolated singularities of solutions of second order elliptic equations, J. d'Anal. Math., 4 (1954-1956), 309-340. | MR 18,399a | Zbl 0071.09701

[6] K. Gowrisankaran, Fatou-Doob limit theorems in the axiomatic system of Brelot, Ann. Inst. Fourier, 16 (1966), 455-467. | Numdam | MR 35 #1802 | Zbl 0145.15103

[7] R. M. Hervé, Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), 415-571. | Numdam | MR 25 #3186 | Zbl 0101.08103

[8] H. Hueber, Uber die existenz harmonisher minoranten von superharmonishen Funktionen, Mat. Ann., 225 (1977), 99-114. | MR 55 #684 | Zbl 0319.31008

[9] J. T. Kemper, A Boundary Harnack principle for Lipschitz domains and the principle of positive singularities, Comm. pure appl. math., 25 (1972), 247-255. | MR 45 #2193 | Zbl 0226.31007

[10] R. A. Hunt and R. L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc., 132, n° 2 (1968), 307-322. | MR 37 #1634 | Zbl 0159.40501

[11] R. A. Hunt and R. L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc., 147 (1970), 507-527. | MR 43 #547 | Zbl 0193.39601

[12] R. S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc., 49 (1941), 137-172. | JFM 67.0343.03 | MR 2,292h | Zbl 0025.33302

[13] K. Miller, Barriers on cones for uniformly elliptic operators, Ann. Math. pura ed. applicata, IV, vol. 76 (1967), 93-106. | MR 36 #4139 | Zbl 0149.32101

[14] C. Miranda, Partial differential equations of elliptic type, Springer Verlag (1970). | MR 44 #1924 | Zbl 0198.14101

[15] J. C. Taylor, On the Martin compactification of a bounded Lipschitz domain in a Riemannian manifold, Preprint. | Numdam | Zbl 0363.31010

[16] J. Serrin, On the Harnack inequality for linear elliptic equations, J. d'Anal. Math., 4 (1956), 292-308. | MR 18,398f | Zbl 0070.32302

[17] C. De La Vallée Poussin, Propriétés des fonctions harmoniques dans un domaine limité par des surfaces à courbure bornée, Ann. Scuola Norm. Sup. di Pisa, 2, vol 2 (1933), 167-192. | JFM 59.1136.02 | Numdam

[18] K. O. Widmann, Inequalities for the Green function and boundary of the gradient of solutions of elliptic equations, Math. Scand., 21 (1967), 17-37. | MR 39 #621 | Zbl 0164.13101